question-icon

my ? is this what may be causing rapid loss

default
Posted on Tue, 26 Mar 2019
Question: my ? is this what may be causing rapid loss of consciousness/fainting in 74 year old female with copd and angina and major depression with a cup of ptsd? t XXXXXXX for your help
doctor
Answered by Dr. Olgeta Xhufka (2 hours later)
Brief Answer:
Antihypertensive drugs can cause it

Detailed Answer:
Hello dear, welcome to Ask a doctor service.
I read your query and here is my advice.

I think you may be suffering from hypotension. First of all I would wanted to know the kind of medications you are taking. The medications used for blood pressure such b blockers or diuretics, calcium blockers and ACE inhibitors.
Taking count of you suffering from angina the medications you take for it may be causing the symptoms.

Hope I have answered the question.
Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 6915 Questions

premium_optimized

The User accepted the expert's answer

Share on
my ? is this what may be causing rapid loss

Brief Answer: Antihypertensive drugs can cause it Detailed Answer: Hello dear, welcome to Ask a doctor service. I read your query and here is my advice. I think you may be suffering from hypotension. First of all I would wanted to know the kind of medications you are taking. The medications used for blood pressure such b blockers or diuretics, calcium blockers and ACE inhibitors. Taking count of you suffering from angina the medications you take for it may be causing the symptoms. Hope I have answered the question. Let me know if I can assist you further.